# SDR 2004F00437

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N94DC
- Make and model: Dhav DHC2MK1
- Aircraft serial: 238
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 612826
- Condition: Cracked
- Location: Adc
- Part time: 600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE AIR DATA COMPUTER (ADC) BROKE LOOSE FROM ITS MOUNT. UPON FURTHER INVESTIGATION FOUND THE MOUNTING BRAKET FLANGE CRACKED COMPLETELY OFF THE AIRFRAME STRUCTURE IT WAS RIVETED TO. AFTER REMOVAL OF THE BRAKET, AND FUTHER INSPECTION, IT IS BELIVED HTAT THE FLANGE WAS NOT MANUFACTURED WITH THE PROPER RADIUSES IN THE CUTOUT FOR THE THUMBNAIL SCREW CAUSING IT TO CRACK. VIBRATION FROM GENERAL AIRCRAFT OPERATION CONTRIBUTED TO THE ISSUE. THIS ADC WAS INSTALLED AS PART OF THE CHELTON FLIGHT SYSTEMS STC#SA02203AK EFIS-SV SYSTEM IN JUNE OF 2004.
